# SDR CA020613004

- Difficulty date: June 12, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Component: Elt, Pointer
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE IN THE SHOP FOR ANNUAL RECERTIFICATION IT WAS FOUND THAT THE ELT WOULD ACTIVATE WITH ANY SLIGHT BUMPING. UNIT WAS RETURNED TO THE MANUFACTURER FOR REPAIR.
